# SDR DALA2022081505516

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 90,548 hours, 22,772 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - 2R DOOR SLIDE LIGHT ILLUM. CORRECTIVE ACTION: OPS TEST 2R DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT PER B757 AMM 52-11 FIVE TIMES , TEST PASS. (2362640)
